MathSciNet Relay Station
MathSciNet bibliographic data
MR264058 30.49 (14.15)
Kiley, W. T. Automorphism groups on compact Riemann surfaces. Trans. Amer. Math. Soc. 150 1970 557–563.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement